Volume 7, Number 1, 2021

Special Issue in Honor of the 65th Birthday of
Prof. Hidetoshi Komiya

  Preface: J.-S. Chen, Y. Kimura, F. Kohsaka, T. Suzuki, N. Sagara
Toru Maruyama
On a nonlinear integral equation

Farhad Hüsseinov
Extension of strictly monotonic functions and utility functions on order-separable spaces

Yuhki Hosoya
The weak axiom of revealed preference and inverse problems in consumer theory

M. Ali Khan, Richard P. McLean and Metin Uyanik
The KKM lemma and the Fan-Browder theorems: Equivalences and some circular tours

Hiroshi Tateishi
Skorohod representation of Young measures

Sehie Park
On the KKM theory on ordered spacese

Kazuhide Nakajo
On strong convergence for a forward-backward splitting method in Banach spaces

Yukio Takeuchi
Two types fixed points of set-valued mappings and iterations with allowable ranges

Atsumasa Kondo
Mean convergence theorems for generic 2-generalized hybrid mapping in Hilbert spaces

Tatsuki Ezawa and Yasunori Kimura
Halpern iteration for a finite family of quasinonexpansive mappings on a complete geodesic space with curvature bounded above by one

Wataru Takahashi, Takashi Honda and Mayumi Hojo
Strong convergence theorems for commutative linear contractive mappings in Banach spaces based on nonlinear analytic methods


Yokohama Publishers

yokohama publishers